Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Legs feel weak when walking and also stiff with dizziness. Taking Xanax and Zoloft for depression. Suggest?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1997
Answered : 150 Questions
Question
My legs feel weak when I walk and also stiff when I sit. I am taking Xanax and Zoloftfor depression. My husband died 9 moths ago and this started along with mild macular in my eyes. This causes me to be dizzy.
I am in physical therapy for my knee. I had crystals out of place but that is corrected, but I am stillslighly dizzyand the therapist says is not caused by inner ear problems, so no therapy for that.
Posted Sat, 12 Oct 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Moustafa Saeed 1 hour later
Brief Answer:
Physiotherapy will not cure diziness

Detailed Answer:
Hi, thanks for your question.

Regarding the pain, swelling and weakness in your knees, and according to the medical history you gave me. I believe your knee symptoms are due to arthritis ( wear and tear).

However the physiotherapist is not qualified to treat or
find the cause of dizziness, so she/ he will not be able to tell you why you have dizziness.

I will recommend seeing ENT doctor or family doctor to investigate the causes of your dizziness. And in most cases they will be able to find cause or at least give you tablets to stop it.

Have you had any x- rays or scan to your knees?
Any blood test to look for gout or inflammation in your knees?
If so what did the report say? Write back with these details so that I can help you better.

Awaiting your response?

Hope you get better soon.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions